×

Found 2,450 Documents (Results 1–100)

100
MathJax

Optimal bounds of classical and non-classical means in terms of \(Q\) means. (English) Zbl 07420280

MSC:  26D15 26E60
PDF BibTeX XML Cite
Full Text: DOI

Mean-square approximation of iterated Ito and Stratonovich stochastic integrals: method of generalized multiple Fourier series. Application to numerical integration of Ito SDEs and semilinear SPDEs. (English) Zbl 07510840

MSC:  60-XX 65-XX
PDF BibTeX XML Cite
Full Text: Link Link

Variants of confluent \(q\)-hypergeometric equations. (English) Zbl 07464624

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces and applications. TJC 2019, Djerba, Selected papers based on the presentations at the 6th Tunisian-Japanese conference. In honor of Professor Takaaki Nomura. Tunisia, December 15–19, 2019. Cham: Springer. Springer Proc. Math. Stat. 366, 161-180 (2021).
MSC:  33D15 39A13
PDF BibTeX XML Cite
Full Text: DOI arXiv

A brief review of \(q\)-series. (English) Zbl 07391075

Cohl, Howard S. (ed.) et al., Lectures on orthogonal polynomials and special functions. Based on the 6th summer school on orthogonal polynomials and special functions (OPSF-S6), University of Maryland, College Park, MD, USA, July 11–15, 2016. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 464, 76-130 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification